null

Benadryl 25 mg Ultratab Allergy Relief Tablets , 24 ct

SKU:
14535-B-1PK
|
UPC:
300450170446
Availability:
Benadryl Ultratabs Antihistamine Allergy Relief Tablets, Diphenhydramine HCl 25mg, 24 ct
$6.81
Current Stock:

Out of Stock

Out of Stock
Benadryl 25 mg of Antihistamine Ultratab Allergy Relief Tablets (Diphenhydramine ) , 24 ct
  • Provides temporary allergy symptom relief for sneezing; runny nose; itchy nose or throat; and itchy, watery eyes
  • Benadryl Ultratabs Allergy Relief Tablets each with 25 mg of the antihistamine diphenhydramine HCl
  • Provides relief of cold symptoms like sneezing & runny nose for more than just allergy relief
  • Allergy medicine suitable to treat adults and children ages 6 and up for multi-symptom allergy relief
  • Active ingredient, diphenhydramine HCl, provides effective relief for allergy symptoms and cold symptoms